# SDR CALA0500118

- Difficulty date: April 22, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767
- Aircraft serial: 29449
- Aircraft time: 18,466 hours, 2,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EXIT LIGHT WILL NOT TEST.  REPLACE EMERGENCY EXIT LIGHT ASSY PER AMM 33-51-01.
